# SDR ASAA2018091126305

- Difficulty date: September 11, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,190 hours, 13,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO THRESHOLD SILL HAS CORR. GROUNDED - YES. REMOVED CORR REMAINING MATL FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED THRESHOLD SILL IAW SRM 51 40 02 0G 0 W 1 O .05 R .043 L 24 D .007.
